# SDR 07FDEA02613

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 65217963
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB TE NR 8 JACKSCREW FAIRING, CRACK COMING OUT OF FASTENER HOLE AT FWD END.  REMOVED DAMAGE AREA REF SRM 57-20-4 FIG 1 PG 5.  FAB`D REPAIR PARTS REF SRM 51-30- 05 AND 57-20-4 FIG, 1 PG 5.  INSTALLED REPAIR PARTS REF SRM 51-30-02 PG 1 AND REF SRM 57-20-04 FIG 1 PG 5.  VERIFIED METAL AS 6061-T4 .050"
